# SDR REXA2013060901069

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,994 hours, 20,419 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE OCCURRED DURING FLIGHT WITH THE FLAPS AT 30 DEGREES, AIRSPEED WAS 170KTS, APPROXIMATELY 30 MINUTES INTO THE FLIGHT WITH OAT AT  22 DEGREES C.
